# SDR QXEA2011050300300

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 7,068 hours, 6,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483037
- Part serial: FAH0631
- Condition: Malfunctioned
- Location: Mlg
- Part time: 489 hours, 522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR HANDLE SELECTED UP-SLIGHT PAUSE ON MOTION WHILE HANDLE RETRACTING GEAR PANEL INSTANTLY SHOWED ONLY 3 RED LIGHTS.  AFTER 5-10 SECONDS MAIN DOORS OPENED AND MAINS RETRACTED NOSE DOOR RED NOSE UNSAFE REMAINED ILLUMINATED.  EVENT MARKER PUSHED, ALT EXTENSION PERFORMED. RETURNED TO FIELD, LANDING UNEVENTFUL.  FERRY FOR REPAIRS. REPLACED SOLENOID SEQUENCE VALVE,  MECHANICAL SEQUENCE VALVE AND LANDING GEAR HANDLE ASSY.  OPS TEST IAW AMM TASK 32-31-00-710-801 SATISFACTORY.  PERFORMED SEVERAL GEAR SWINGS,  ALL SATISFACTORY. RETURNED TO SERVICE.
